# SDR UALA2012081304401

- Difficulty date: June 25, 2011
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 81,144 hours, 9,205 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Cracked
- Location: Bs 1241 Lbl 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED PRESSURE DECK CLOSE OUT PANEL CRACKED, STA 1241 LBL 76.  SUPPLEMENTAL DATA UPDATE, PANEL REPAIRED IAW EN53-0330.
